Jump to content
ACN Latitudes Forums

Recommended Posts

Our son 24 started taking nystatin about a week ago. He is taking one in morning and one at night. 500,000 units.

 

I have noticed he is getting a rash on his face. In addition he seems depressed, not his usual smiling self.

 

Could this be from med. Dr. told me today she thinks it is a die off and a good thing.

 

Thanks! Kathy

Link to post
Share on other sites

Everyone in my family takes 4 pills (500000 units) once daily. When we first started taking it we took it at bedtime, as our doc said it could cause GI upset and her logic is that it's better to sleep through the discomfort.

 

We have been taking it for a long time now and we tolerate it enough to take all four pills in the morning following breakfast.

 

Yeast die-off can be yucky and involve all sorts of symptoms. You could try backing off the dose and perhaps just give one pill a day and work up to 2.

Edited by mdmom
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...